Publications and preprints


Preprints

Polish spaces of Banach spaces. Complexity of isometry and isomorphism classes (with M. Cúth, M. Doležal, O. Kurka), arXiv preprint: arXiv:2204.06834 [math.FA], 2022. [arXiv]
Projections in Lipschitz-free spaces induced by group actions (with M. Cúth), arXiv preprint: arXiv:2104.11519 [math.FA], 2021. [arXiv]

Published and accepted papers

Garden of Eden and weakly periodic points for certain expansive actions of groups, to appear in Ergodic Theory Dynam. Systems, 2022. [arXiv]
Polish spaces of Banach spaces (with M. Cúth, M. Doležal, O. Kurka) ,to appear in Forum Math. Sigma [arXiv]
Complexity of distances: Theory of generalized analytic equivalence relations (with M. Cúth, O. Kurka), to appear in J. Math. Log. [arXiv]
Large scale geometry of Banach-Lie groups (with H. Ando, Y. Matsuzawa), Trans. Amer. Math. Soc. 375 (2022), no. 4, 2827-288. [arXiv]
● Approximation properties in Lipschitz-free spaces over groups
(with P. Kaufmann), J. Lond. Math. Soc. (2) 105 (2022), no. 1, 1–21. [arXiv]
● Lipschitz algebras and Lipschitz-free spaces over unbounded metric spaces
(with F. Albiac, J. L. Ansorena, M. Cúth), to appear in Int. Math. Res. Not. DOI: 10.1093/imrn/rnab193, 2021. [arXiv]
On Dual surjunctivity and applications (with J. Gismatullin), to appear in Groups Geom. Dyn., 2021. [arXiv]
Structure of the Lipschitz free p-spaces F_p(Z^d) and F_p(R^d) for 0<p≤1 (with F. Albiac, J. L. Ansorena, M. Cúth), to appear in Collect. Math., DOI: 10.1007/s13348-021-00322-, 2021. [arXiv]
Lipschitz free spaces isomorphic to their infinite sums and geometric applications (with F. Albiac, J. L. Ansorena, M. Cúth), Trans. Amer. Math. Soc. 374 (2021), no. 10, 7281–7312. [arXiv]
Complexity of distances: Reductions of distances between metric and Banach spaces (with M. Cúth, O. Kurka), to appear in Israel J. Math., 2021. [arXiv]
● Embeddability of l_p and bases in Lipschitz free p-spaces for 0 < p ≤ 1
(with F. Albiac, J. L. Ansorena, M. Cúth), J. Funct. Anal., 278 (2020), pp. 108354, 33. [arXiv]
● Lipschitz free p -spaces for 0 < p < 1 (with F. Albiac, J. L. Ansorena, M. Cúth), Israel J. Math., 240 (2020), pp. 65–98. [arXiv]
Generic representations of countable groups (with M. Malicki), Trans. Amer. Math. Soc., 372 (2019), pp. 8249–8277. [arXiv]
Property (T), finite dimensional representations, and generic representations (with M. Malicki, A. Valette), J. Group Theory, 22 (2019), pp. 1–13. [arXiv]
Isomorphisms between spaces of Lipschitz functions (with L. Candido, M. Cúth), J. Funct. Anal., 277 (2019), pp. 2697–2727. [arXiv]
Universal actions and representations of locally finite groups on metric spaces, Israel J. Math., 231 (2019), pp. 343–377. [arXiv]
Generic norms and metrics on countable abelian groups, Monatsh. Math., 189 (2019), pp. 51–74. [arXiv]
Embeddings into monothetic groups, J. Group Theory, 21 (2018), pp. 579–581. [arXiv]
Metric topological groups: their metric approximation and metric ultraproducts, Groups Geom. Dyn., 12 (2018), pp. 615–636. [arXiv]
Metric Scott analysis (with I. Ben Yaacov, A. Nies, T. Tsankov), Adv. Math., 318 (2017), pp. 46–87. [arXiv]
Metrical universality for groups, Forum Math., 29 (2017), pp. 847–872. [arXiv]
Corrigendum: Metrical universality for groups, Forum Math., 32 (2020), pp. 1649–1654.
Metrically universal abelian groups, Trans. Amer. Math. Soc., 369 (2017), pp. 5981–5998. [arXiv]
An example of a non-commutative uniform Banach group, J. Math.Anal. Appl., 446 (2017), pp. 101–113. (warning: there is a potential gap in the proof, which I will try to correct in due time) [arXiv]
Universal and homogeneous structures on the Urysohn and Gurarij spaces, Israel J. Math. 218 (2017), no. 1, 299–330. [arXiv]
On the structure of Lipschitz-free spaces (with M. Cúth, P. Wojtaszczyk), Proc. Amer. Math. Soc., 144 (2016), pp. 3833–3846. [arXiv]
Lipschitz-free spaces over ultrametric spaces (with M. Cúth), Mediterr. J. Math., 13 (2016), pp. 1893–1906. [arXiv]
Non-universality of automorphism groups of uncountable ultrahomogeneous structures, Topology Appl., 180 (2015), pp. 209–217. [arXiv]
Non-abelian group structure on the Urysohn universal space, Fund. Math., 228 (2015), pp. 251–263. [arXiv]
Base tree property (with B. Balcar, M. Hrušák), Order, 32 (2015), pp. 69–81. [arXiv]
Scott rank of Polish metric spaces, Ann. Pure Appl. Logic, 165 (2014), pp. 1919–1929. [arXiv]
Erratum to: “Scott rank of Polish metric spaces” [Ann. Pure Appl. Logic 165 (12) (2014) 1919–1929] [MR3256743], Ann. Pure Appl. Logic, 168 (2017), p. 1490.
Fσ equivalence relations and Laver forcing, J. Symb. Log., 79 (2014), pp. 644–653. [arXiv]
Canonizing certain Borel equivalences for Silver forcing, Topology Appl., 159 (2012), pp. 2973–2979.